My Nightmares

My therapist said the nightmares could be related to me taking Aricept and also that any side effects from my previous prescriptions should be wearing off.

I decided to do a little research myself and found others suffering through the same thing.

https://www.drugs.com/answers/can-donepezil-5-mg-cause-nightmares-391324.html

http://www.webmd.com/drugs/2/drug-14335/aricept-oral/details/list-sideeffects

Looking over this list of side effects, I think I’d rather have a bad memory! My husband and I don’t see eye to eye about that though. Men! lol

-Stacy

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s